| Model Number |
CAT3KIT-A |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the distal tibial artery using an indigo system cat3 aspiration catheter (cat3) and non-penumbra sheath.During the procedure, the physician decided to remove the cat3 to complete the pass and take an angiogram.Upon retracting the cat3 through the sheath, the physician experienced resistance, and the cat3 broke approximately 5 inches from the distal tip, outside of the patient.The procedure was completed using an indigo system catrx aspiration catheter (catrx) and the same sheath.There was no report of an adverse effect to the patient.